# SDR CA990915079

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Insert
- Condition: Loose
- Location: Rocker Shaft
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST ROCKER SHAFT INSERT FOUND LOOSE ON THE CYLINDER.
